| Model Number |
GL-46-MG |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, on a left parotid gland mass and partial superficial lobectomy and facial nerve dissection, when suturing the muscle tissue, the needle tip was found to be broken when the skin was sutured.There was no patient injury.